Publicaciones Dmel

Artículos de investigación de integrantes del Dmel

Preliminares 2020:

  1. F. Abadie, A. Buss, D. Ferraro, Amenability and approximation properties for partial actions and Fell bundles.

  2. M. Achigar, Expansive systems on lattices, por aparecer en Topology and its Applications.

  3. M. Achigar, Extensions of expansive dynamical systems, por aparecer en Discrete and Continuous Dynamical Systems.

  4. E. Akin, A. Artigue, L. Ferrari, Asymptotic Pairs for Interval Exchange Transformations.

  5. A. Artigue, On the mincenter of expansive homeomorphisms.

  6. A. Artigue, B. Carvalho, W. Cordeiro, J. Vieitez, Continuum-wise hyperbolicity

  7. A. Artigue, B. Carvalho, W. Cordeiro, J. Vieitez, Countably and entropy expansive homeomorphisms with the shadowing property, por aparecer en Proceedings of the AMS.

  8. J.-M. Azaïs, F. Dalmao, J.R. León, Studying the winding number of a Gaussian process: the real method.

  9. J-M. Azaïs, F. Dalmao, J.R. León, I. Nourdin, G. Poly, Local universality of the number of zeros of random trigonometric polynomials with continuous coefficients.

  10. M.J. Benítez-Galeano, F. Dalmao, et al. First comprehensive sanitary report of citrus-infecting viruses and viroids in Uruguay.

  11. F.M Bersetche, J.P Borthagaray. Finite element approximation of fractional Neumann problems.

  12. J.P Borthagaray, D. Leykekhman, R.H. Nochetto. Local energy estimates for the fractional Laplacian.

  13. J.P. Borthagaray, S.W. Walker. The Q-tensor Model with Uniaxial Constraint

  14. F. Dalmao, A. Estrade, J.R. León. On 3-dimensional Berry’s model.

  15. D. Ferraro, Fixed point algebras for weakly proper Fell bundles.

  16. D. Ferraro, Induction and absorption of representations and amenability of Banach *-algebraic bundles.

  17. D. Ferraro, Nuclearity for partial crossed products by exact discrete groups.

Preliminares anteriores:

  1. D. Armentano, J-M. Azaïs, F. Dalmao, J.R. León, Central Limit Theorem for the number of real roots of Kostlan Shub Smale random polynomial systems, por aparecer en American Journal of Mathematics.

  2. D. Armentano, J-M. Azaïs, F. Dalmao, J.R. León, E. Mordecki. On the finiteness of the moments of the measure of level sets of random fields.

  3. A. Cholaquidis, R. Fraiman, E. Mordecki, C. Papalardo, Level sets and drift estimation for reflected brownian motion with drift. Por aparecer en Statistica Sinica.

  4. M. Gonzalez, A. Almansa, M. Delbracio, P. Musé, P. Tan, Solving Inverse Problems by Joint Posterior Maximization with a VAE Prior.

Publicaciones por año.

2020:

  1. M. Achigar, A. Artigue, J. Vieitez. New cw-expansive homeomorphisms of surfaces, Annales Mathématiques Toulouse, Tome XXIX, (2020), p. 221-246.

  2. A. Artigue, Local stable sets of almost periodic points, Topology and its Applications, Vol. 272, (2020).

  3. A. Artigue, B. Carvalho, W. Cordeiro, J. Vieitez, Beyond topological hyperbolicity: the L-shadowing property, Journal of Differential Equations, Vol. 268, 2020, pp. 3057-3080.

  4. A. Artigue, M. Haim, Expansivity on Commutative Rings, Topology and its Applications, Vol. 274, (2020).

  5. J.P. Borthagaray, W. Li, R.H. Nochetto. Linear and nonlinear fractional elliptic problems. In 75 Years of Mathematics of Computation, Contemporary Mathematics, 754:69-92. American Mathematical Society, Providence, 2020.

  6. J.P. Borthagaray, R.H. Nochetto, S.W. Walker. A structure-preserving FEM for the uniaxially constrained Q-tensor model of nematic liquid crystals. Numerische Mathematik, 145(4):837-881.

  7. C.G. Fábrica, D. Ferraro, E. Mercado-Palomino, A. Molina-Molina, I. Chirosa-Rı́os, Differences in Utilization of Lower Limb Muscle Power in Squat Jump With Positive and Negative Load, 2020, Frontiers in Physiology.

  8. M.J. Pacifico y J.L. Vieitez, Lyapunov exponents for expansive homeomorphisms, Proceedings of the Edinburgh Mathematical Society, Vol. 63, 2020, pp. 413-425. 

2019:

  1. F. Abadie, D. Ferraro, Equivalence of Fell bundles over groups, Journal of Operator Theory, Vol. 81, pp. 273-319, 2019.

  2. M. Achigar, A Note on Anosov Homeomorphisms, Special Issue «Shadowing in Dynamical Systems» Axioms, Ed. K. Sakai, Vol. 8, 2019.

  3. J. Angst, F. Dalmao, G. Poly, On the real zeros of random trigonometric polynomials with dependent coefficients. Proc. Amer. Math. Soc. 147 (2019), no. 1, 205–214.

  4. A. Artigue, Generic dynamics on compact metric spaces, Topology and its Applications, Vol. 255, 2019, pp. 1-14.

  5. A. Artigue, Billiards and toy gravitons, Journal of Statistical Physics, Vol. 175, 2019, pp 213-232.

  6. A. Artigue, An expansive homeomorphism of a 3-manifold with a local stable set that is not locally connected, Fundamenta Mathematicae, Vol. 245, 2019, pp. 167-174.

  7. A. Artigue, G. Cousillas, Generic homeomorphisms with shadowing of one-dimensional continua, Special Issue «Shadowing in Dynamical Systems» Axioms, Ed. K. Sakai, Vol. 8, 2019.

  8. J.P. Borthagaray, R.H. Nochetto, A.J Salgado. Weighted Sobolev regularity and rate of approximation of the obstacle problem for the integral fractional Laplacian. Mathematical Models and Methods in Applied Sciences, 29(14):2679–2717, 2019.

  9. F. Dalmao, J.R. León, E. Mordecki, S. Mourareau, Asymptotic normality of high level-large time crossings of a Gaussian process, Stochastic Processes and their Applications, 129 (2019), no. 4, 1349-1370.

  10. F. Dalmao, I. Nourdin, G. Peccati, M. Rossi, Phase Singularities in Complex Arithmetic Random Waves, Electronic Journal of Probability, 2019, Vol. 24, paper no. 71, 1-45.

  11. A. Treibich, Tangential covers and polynomials over higher genus curves, International Math. Research Notices, 2019, Vol. 2019, pp 2894–2918,

2018:

  1. F. Abadie, A. Buss, D. Ferraro, Morita enveloping Fell bundles, Bulletin of the Brazilian Mathematical Society, New Series, 2018.

  2. M. Achigar, A. Artigue, I. Monteverde, Observing expansive maps, Journal of the London Mathematical Society, Vol. 98, 2018, pp. 501-516.

  3. D. Armentano, J-M. Azaïs, F. Dalmao, J.R. León, Asymptotic variance of the number of real roots of random polynomial systems. Proc. Amer. Math. Soc. 146 (2018), no. 12, 5437–5449.

  4. A. Artigue, Dendritations of surfaces, Ergodic Theory and Dynamical Systems, Vol. 38, pp 2860-2912, 2018.

  5. A. Artigue, Self-similar hyperbolicity, Ergodic Theory and Dynamical Systems, Vol. 38, pp. 2422-2446, 2018.

  6. A. Artigue, Rescaled expansivity and separating flows, Discrete and Continuous Dynamical Systems, Vol. 38, pp. 4433-4447, 2018.

  7. D. Ferraro, Construction of Globalizations for Partial Actions on Rings, Algebras, C*-Algebras and Hilbert Bimodules, Rocky Mountain Journal of Mathematics, Vol. 48, 2018, p. 181-217.

  8. M. González, J. Preciozzi, P. Musé, A. Almansa, Joint denoising and decompression using CNN regularization, IEEE Conference on Computer Vision and Pattern Recognition Workshops, p. 2598-2601, 2018.

2017:

  1. F. Abadie, D. Ferraro, Applications of ternary rings to C*-algebras, Advances in Operator Theory, Volume 2, no. 3, 293–317, 2017.

  2. M. Achigar, Green’s theorem for crossed products by Hilbert C*-bimodules, Ann. Funct. Anal., 2017.

  3. A. Artigue, D. Carrasco, I. Monteverde, Polynomial entropy and expansivity, Acta Mathematica Hungarica, Volume 152, Issue 1, pp 140–149, 2017.

  4. A. Artigue, M.J. Pacifico, J.L. Vieitez, N-expansive homeomorphisms on surfaces, Communications in Contemporary Mathematics, Vol. 19, 2017.

  5. A. Artigue, Pseudo-Anosov maps and continuum theory, Proceedings of the American Mathematical Society, Vol. 145, 2017, pp. 3047-3056.

  6. A. Artigue, Singular cw-expansive flows, Discrete and Continuous Dynamical Systems, Vol. 37, 2017, pp. 2945-2956.

  7. A. Artigue, Separating homeomorphisms, Advances in Dynamical Systems and Applications, Vol. 12, 2017, pp. 17-24.

  8. A. Artigue, Isolated sets, catenary Lyapunov functions and expansive systems, Topological Methods in Nonlinear Analysis, Vol. 49, 2017, pp. 21-50.

  9. D. Ferraro, G. Fábrica, Differences in the utilisation of active power in squat and countermovement jumps, European Journal of Sport Science, Volume 17, no. 6, 673-680, 2017.

  10. C. Bonatti, I. Monteverde, A. Navas, C. Rivas, Rigidity for C1 actions on the interval arising from hyperbolicity I: solvable groups, Mathematische Zeitschrift, 2017.

  11. F. Lopez, A. Lizasoain, M. Victoria, C. Papalardo, S. Castro, E. Arreseigor, P. Lopez, R. Colina, Epidemiology and Genetic Diversity of Classic Human Astrovirus among Hospitalized Children with Acute Gastroenteritis in Uruguay, Journal of Medical Virology, 2017

  12. J. Preciozzi, M. González, A. Almansa, P. Musé, Joint denoising and decompression: A patch-based Bayesian approach, IEEE International Conference on Image Processing, p. 1252-1256, (2017).

2016:

  1. M. Achigar, A. Artigue, I. Monteverde, Expansive homeomorphisms on non-Hausdorff spaces, Topology and its Applications, 2016.

  2. A. Artigue, Kinematic expansive flows, Ergodic Theory and Dynamical Systems, Vol. 36, 2016, pp. 390–421.

  3. A. Artigue, Robustly N-expansive surface diffeomorphisms, Discrete and Continuous Dynamical Systems, Vol. 36, 2016, pp. 2367–2376.

  4. A. Artigue, Anomalous cw-expansive surface homeomorphisms, Discrete and Continuous Dynamical Systems, Vol. 36, 2016, pp. 3511–3518.

  5. A. Artigue, Discrete and continuous topological dynamics: Fields of cross sections and expansive flows, Discrete and Continuous Dynamical Systems, Vol. 36, 2016, pp. 5911-5927.

  6. J-M. Azaïs, F. Dalmao, J.R. León, CLT for the zeros of classical random trigonometric polynomials, Ann. Inst. Henri Poincaré Probab. Stat. 2016.

  7. A. Treibich, Tangential polynomials and matrix KdV elliptic solitons, Funct. Anal. Appl., Vol. 50, pp 308–318, 2016.

  8. A. Treibich, Revetêments tangentiels et tours infinies d’Artin-Schreier, Comptes Rendus Ac. Sc. Série I, 2016.

2015:

  1. M. Achigar, The stable rank of C*-modules, Ann. Funct. Anal., 2015.

  2. A. Artigue, Finite sets with fake observable cardinality, Bulletin of the Korean Mathematical Society, Vol. 52, 2015, pp. 323–333.

  3. A. Artigue, Minimal expansive systems and spiral points, Topology and its Applications, Vol. 194, 2015, pp. 166–170.

  4. A. Artigue, Lipschitz perturbations of expansive systems, Discrete and Continuous Dynamical Systems, Vol. 35, 2015, pp. 1829–1841.

  5. A. Artigue, Expansive flows of the three-sphere, Differential Geometry and its Applications, Vol. 41, 2015, pp. 91–101.

  6. A. Artigue, D. Carrasco, A note on measure-expansive diffeomorphisms, Journal of Mathematical Analisys and Applications, Vol. 428, 2015, pp. 713–716.

  7. E. Canale, F. Dalmao, E. Mordecki, M. Souza, Robustness of Cucker-Smale Flocking model, IET, Special Issue: Co-operative Multi-Agent Systems with Engineering Applications, 2015.

  8. F. Dalmao, E. Mordecki, Rice formula for processes with jumps and applications, Extremes, Springer. Volume 18, Issue 1, p. 15-35, 2015.

  9. F. Dalmao, Asymptotic variance and CLT for the number of zeros of Kostlan-Shub-Smale random polynomials, Comptes Rendus Mathematique, Volume 353, p. 1141-1145, 2015.

  10. M.J. Pacifico, J.L. Vieitez, On measure expansive diffeomorphisms,  Proc. Amer. Math. Soc. 143 (2015), no. 2, 811–819.

  11. A. Treibich, Systems of polynomial equations defining hyperelliptic d-osculating covers, Func. Anal. Appl. (Funktsional. Anal. i Prilozhen.), 2015, Volume 49, Issue 1, 49–61.

2014:

  1. A. Artigue, Low-Dimensional Homoclinic Bifurcations of Repellers, Int. J. of Bifurcation and Chaos, Vol. 24, 2014

  2. A. Artigue, Positive expansive flows, Topology and its Applications, Vol. 165, pp. 121–132, 2014.

  3. J. Groisman, J.L. Vieitez, On transitive expansive homeomorphisms of the plane, Topology and its Applications, 2014.

  4. A. Treibich, Hyperelliptic d-osculating covers and rational surfaces; Bull. Soc. Math. de France 142, fascicule 3 (2014), 379-409.

2013:

  1. A. Artigue, Expansive flows of surfaces, Discrete and Continuous Dynamical Systems, Vol. 33, 2013, pp. 505–525.

  2. A. Artigue, Hyper-expansive homeomorphisms, Publicaciones Matemáticas del Uruguay, Vol. 14, 2013, pp. 72–77.

  3. R. Markarian, M.J. Pacifico, J.L. Vieitez, Exponential speed of mixing for skew-products with singularities, Nonlinearity 26 (2013), 269–287

  4. R. Markarian, M.J. Pacifico, J.L. Vieitez, Corrigendum: Exponential speed of mixing for skew-products with singularities,  Nonlinearity 26 (2013), 2923

  5. A. Treibich, Systemes d’equations polynomiales pour les revetements hyperelliptiques d-osculants, C.R.A.S. Serie I Mathématique (02/2013).

2012:

  1. F. Dalmao, E. Mordecki, Hierarchical Cucker-Smale model subject to random failure, IEEE Transactions on Automatic Control, Volume 57, Issue 7, p. 1789-1793, 2012.

  2. L.J. Díaz, T. Fisher, M.J. Pacifico, J.L. Vieitez, Entropy-expansiveness for partially hyperbolic diffeomorphisms, Discrete Contin. Dyn. Syst. 32 (2012), 4195–4207

  3. J.J. Nieto, M.J. Pacifico, J.L. Vieitez, Long-term and short-term dynamics of Microtus epiroticus: a Yoccoz-Birkeland model,  SIAM J. Appl. Dyn. Syst. 11 (2012), 1499–1532

2011:

  1. F. Dalmao, E. Mordecki, Cucker-Smale Flocking Under Hierarchical Leadership and Random Interactions, SIAM Journal on Applied Mathematics, Volume 71, Issue 4, p. 1307-1316, 2011.

  2. A. Treibich, Non-linear evolution equations and hyperelliptic covers of elliptic curves; Regular and Chaotic Dynamics June 2011, Volume 16, Issue 3-4, pp 290-310.